# SDR QXEA9800265

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FRAME OF THE AFT CARGO DOOR HAS CORROSION ON IT IN AN AREA 8 TO 18 INCHES FROM THE HINGE.  REPAIRED IAW FOKKER 51-31-01.
